Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 58, NWS Green Bay, WI

September 23, 2012

NWS Green Bay, WI issued this small craft advisory at Sep 23, 2012, 3:36 PM CDT. It took effect at Sep 24, 2012, 5:00 AM CDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Sep 23, 2012, 3:36 PM CDT (20:36 UTC)
In effect from
Sep 24, 2012, 5:00 AM CDT
Expired
Sep 24, 2012, 10:00 PM CDT
In force
17 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

031 
WHUS73 KGRB 232036
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
336 PM CDT SUN SEP 23 2012

...INCREASING SOUTHWEST WINDS TOWARD DAYBREAK MONDAY...

.HIGH PRESSURE WILL MOVE FROM THE CENTRAL PLAINS TO THE OHIO VALLEY
TONIGHT...AS A FRONTAL SYSTEM MOVES OUT OF SOUTHERN CANADA TOWARD THE
NORTHERN LAKES. A TIGHTENING PRESSURE GRADIENT BETWEEN THESE TWO SYSTEMS
WILL CREATE GUSTY SOUTHWEST WINDS THROUGH EARLY MONDAY EVENING.

LMZ521-522-541>543-240445-
/O.NEW.KGRB.SC.Y.0058.120924T1000Z-120925T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
336 PM CDT SUN SEP 23 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 7 PM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 7 PM CDT MONDAY.

* WINDS...SOUTHWEST WINDS INCREASING TO 30 KTS AFTER SUNRISE...WITH
  GALE FORCE GUSTS TO AROUND 35 KTS ESPECIALLY AROUND DEATHS DOOR.

* WAVES...2 TO 4 FT BUILDING TO 4 TO 7 FT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
5 follow-up statements
247 
WHUS73 KGRB 240203
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
903 PM CDT SUN SEP 23 2012

...INCREASING SOUTHWEST WINDS TOWARD DAYBREAK MONDAY...

.HIGH PRESSURE WILL MOVE FROM THE CENTRAL PLAINS TO THE OHIO VALLEY
TONIGHT...AS A FRONTAL SYSTEM MOVES OUT OF SOUTHERN CANADA TOWARD
THE NORTHERN LAKES. A TIGHTENING PRESSURE GRADIENT BETWEEN THESE
TWO SYSTEMS WILL CREATE GUSTY SOUTHWEST WINDS THROUGH EARLY MONDAY
EVENING.

LMZ521-522-541>543-241015-
/O.CON.KGRB.SC.Y.0058.120924T1000Z-120925T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
903 PM CDT SUN SEP 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 7 PM CDT
MONDAY...

* WINDS...SOUTHWEST WINDS INCREASING TO 30 KTS AFTER SUNRISE...WITH
  GALE FORCE GUSTS TO AROUND 35 KTS ESPECIALLY AROUND DEATHS DOOR.

* WAVES...2 TO 4 FT BUILDING TO 4 TO 7 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
525 
WHUS73 KGRB 240912
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
412 AM CDT MON SEP 24 2012

...INCREASING SOUTHWEST WINDS EXPECTED TODAY...

.A STRONG SOUTHWEST WIND FLOW WILL DEVELOP TODAY AS A COLD FRONT
APPROACHES THE AREA FROM THE NORTH. WINDS WILL BEGIN TO DIMINISH
THIS EVENING...THEN SHIFT TO THE NORTHEAST TONIGHT AS THE COLD
FRONT CROSSES THE REGION.

LMZ521-522-541>543-241715-
/O.EXT.KGRB.SC.Y.0058.120924T1000Z-120925T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
412 AM CDT MON SEP 24 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* SOUTHWEST WINDS WILL INCREASE 30 KNOTS TODAY. OCCASIONAL GALE
  FORCE GUSTS TO AROUND 35 KNOTS ARE POSSIBLE.

* WAVES WILL BUILD TO 3 TO 5 FEET ON THE BAY...AND TO 4 TO 7 FEET
  ON THE LAKE.

* WINDS WILL DIMINISH THIS EVENING...THEN SHIFT TO THE NORTHEAST
  AFTER MIDNIGHT. A PERIOD OF GUSTY NORTHEAST WINDS IS POSSIBLE
  LATE TONIGHT AND EARLY TUESDAY...ESPECIALLY ON THE SOUTHERN BAY
  OF GREEN BAY. THAT COULD LEAD TO A BRIEF PERIOD OF VERY CHOPPY
  WATERS WHERE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JS
894 
WHUS73 KGRB 241502
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1002 AM CDT MON SEP 24 2012

...GUSTY SOUTHWEST WINDS EXPECTED...

.A STRONG SOUTHWEST WIND FLOW WILL DEVELOP...AS A COLD FRONT
APPROACHES THE AREA FROM THE NORTH. WINDS WILL BEGIN TO DIMINISH
THIS EVENING...THEN SHIFT TO THE NORTHEAST TONIGHT AS THE COLD
FRONT CROSSES THE REGION.

LMZ521-522-541-242315-
/O.UPG.KGRB.SC.Y.0058.000000T0000Z-120925T0300Z/
/O.NEW.KGRB.GL.W.0015.120924T1502Z-120925T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
1002 AM CDT MON SEP 24 2012

...GALE WARNING IN EFFECT UNTIL 10 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* SOUTHWEST WINDS WILL INCREASE 30 KNOTS. OCCASIONAL GALE FORCE
  GUSTS TO AROUND 35 KNOTS ARE POSSIBLE.

* WAVES WILL BUILD TO 3 TO 5 FEET ON THE BAY...AND TO 4 TO 7 
  FEET ON THE LAKE. 

* WINDS WILL DIMINISH THIS EVENING...THEN SHIFT TO THE NORTHEAST 
  AFTER MIDNIGHT. A PERIOD OF GUSTY NORTHEAST WINDS IS POSSIBLE 
  LATE TONIGHT AND EARLY TUESDAY...ESPECIALLY ON THE SOUTHERN 
  BAY OF GREEN BAY. THAT COULD LEAD TO A BRIEF PERIOD OF VERY 
  CHOPPY WATERS WHERE CONDITIONS WILL BE HAZARDOUS TO SMALL 
  CRAFT. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ542-543-242315-
/O.CON.KGRB.SC.Y.0058.000000T0000Z-120925T0300Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1002 AM CDT MON SEP 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* SOUTHWEST WINDS WILL INCREASE 30 KNOTS.

* WAVES WILL BUILD TO 4 TO 6 FEET ON THE LAKE.

* WINDS WILL DIMINISH THIS EVENING...THEN SHIFT TO THE NORTHEAST 
  AFTER MIDNIGHT. A PERIOD OF GUSTY NORTHEAST WINDS IS POSSIBLE 
  LATE TONIGHT AND EARLY TUESDAY...ESPECIALLY ON THE SOUTHERN 
  BAY OF GREEN BAY. THAT COULD LEAD TO A BRIEF PERIOD OF VERY 
  CHOPPY WATERS WHERE CONDITIONS WILL BE HAZARDOUS TO SMALL 
  CRAFT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
004 
WHUS73 KGRB 242045
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
345 PM CDT MON SEP 24 2012

...GUSTY WEST WINDS DIMINISHING BY LATE EVENING...

.A STRONG WESTERLY WIND FLOW...IN ADVANCE OF AN APPROACHING COLD FRONT...
WILL PERSIST INTO THE EVENING...BEFORE DIMINISHING AND SHIFTING TO
THE NORTH DURING THE OVERNIGHT. 

LMZ521-522-541-250300-
/O.CON.KGRB.GL.W.0015.000000T0000Z-120925T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
345 PM CDT MON SEP 24 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* SOUTHWEST TO WEST WINDS TO 30 KTS...WITH GALES FORCE GUSTS TO 35
  KTS...WILL DECREASE DURING THE LATE EVENING...AND SHIFT TO THE
  NORTH 10 TO 20 KTS AROUND MIDNIGHT.

* WAVES 3 TO 5 FEET ON THE BAY...AND TO 4 TO 7 FEET ON THE LAKE...
  WILL SUBSIDE DURING THE LATE EVENING.

* A PERIOD OF GUSTY NORTHEAST WINDS IS POSSIBLE LATE TONIGHT AND
  EARLY TUESDAY...ESPECIALLY ON THE SOUTHERN BAY OF GREEN BAY.
  THIS COULD LEAD TO A BRIEF PERIOD OF VERY CHOPPY WATERS WHERE
  CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED.
OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ542-543-250300-
/O.CON.KGRB.SC.Y.0058.000000T0000Z-120925T0300Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
345 PM CDT MON SEP 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* SOUTHWEST WINDS 15 TO 25 KTS WILL DIMINISH TO 10 TO 20 KTS DURING
  THE LATE EVENING AND SHIFT TO THE NORTH DURING THE EARLY MORNING
  HOURS.

* WAVES 3 TO 5 FT WILL SUBSIDE TO 2 TO 4 FT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
610 
WHUS73 KGRB 250208
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
908 PM CDT MON SEP 24 2012

...GUSTY WEST WINDS DIMINISHING BY LATE EVENING...

.A STRONG WESTERLY WIND FLOW...IN ADVANCE OF AN APPROACHING COLD
FRONT... WILL PERSIST INTO THE EVENING...BEFORE DIMINISHING AND
SHIFTING TO THE NORTH DURING THE OVERNIGHT.

LMZ521-522-541-250315-
/O.CON.KGRB.GL.W.0015.000000T0000Z-120925T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
908 PM CDT MON SEP 24 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* SOUTHWEST WINDS 10 TO 20 KTS WITH GUSTS TO 25 KTS...SHIFTING TO THE
  NORTH 10 TO 20 KTS AROUND MIDNIGHT.

* WAVES 3 TO 5 FT WILL SUBSIDE TO 2 TO 4 FT. 

* A PERIOD OF GUSTY NORTHEAST WINDS IS POSSIBLE LATE TONIGHT AND 
  EARLY TUESDAY...ESPECIALLY ON THE SOUTHERN BAY OF GREEN BAY. 
  THIS COULD LEAD TO A BRIEF PERIOD OF VERY CHOPPY WATERS WHERE 
  CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ542-543-250315-
/O.CON.KGRB.SC.Y.0058.000000T0000Z-120925T0300Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
908 PM CDT MON SEP 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* SOUTHWEST WINDS 10 TO 20 KTS WITH GUSTS TO 25 KTS WILL SHIFT TO
  THE NORTH 10 TO 15 KTS AFTER MIDNIGHT.

* WAVES 2 TO 4 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 23, 3:15 PM CDT, 21 minutes earlier.

Area forecast discussion, Sep 23, 3:15 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
315 PM CDT SUN SEP 23 2012

.SHORT TERM...TONIGHT AND MONDAY.
ISOLATED SHOWERS ACROSS MARINETTE...OCONTO AND DOOR COUNTIES WILL
COME TO AN END WITH THE NEXT FEW HOURS. OTHERWISE...SKIES WILL
BECOME MOSTLY CLEAR EVERYWHERE THIS EVENING. THE COMBINATION OF
CLEARING SKIES AND LIGHT WINDS...TEMPERATURES SHOULD PLUMMET AFTER
SUNSET. MAIN PROBLEM FOR LATER TONIGHT WILL BE THE INCREASING WINDS
AND CLOUD COVER. THIS SHOULD PREVENT A WIDESPREAD FREEZE FROM OCCURRING.
THEREFORE WENT WITH A FROST ADVISORY AND JUST MENTIONED THAT SOME OF
THE TYPICAL COLD SPOTS COULD DROP INTO THE UPPER 20S FOR A BRIEF PERIOD
OF TIME. WITH THE INCREASING WINDS AND CLOUD COVER...TEMPERATURES
SHOULD RISE TOWARDS SUNRISE. MIDNIGHT SHIFT MAY BE ABLE TO REMOVE
PORTIONS OF THE ADVISORY AREA WITH THE 4 AM PACKAGE.

WINDY CONDITIONS EXPECTED ON MONDAY. SOUTHWEST WINDS OF 15 TO 30 MPH
WITH GUSTS TO AROUND 40 MPH ARE EXPECTED. THE HIGHEST GUSTS WILL
BE ACROSS NORTHEAST WISCONSIN. IF WE CAN MIX TO AROUND FIVE THOUSAND
FEET...POTENTIAL IS THERE FOR GUSTS TO AROUND 45 MPH. NOT ENOUGH
CONSENSUS AMONG FORECAST OFFICES THAT THIS WOULD OCCUR. WILL PASS
ON MY CONCERNS TO THE EVENING/MIDNIGHT SHIFT. HIGH TEMPERATURES
MONDAY WILL BE AROUND 70.

.LONG TERM...MONDAY NIGHT THROUGH NEXT SUNDAY.

NO CHANGE IN THINKING FROM PREVIOUS FORECAST CYCLES WITH PATTERN
CHANGE EXPECTED AS TROF LIFTS OUT TO THE NORTHEAST AND FLOW
FLATTENS/SPLITS ACROSS CONUS. DIFFERENCES SIGNIFICANT AFTER 00Z WEDNESDAY
IN MODEL HANDLING OF WEAK FEATURES MOVING THROUGH THIS SPLIT FLOW.
MOISTURE IS TIED TO FRONT WELL SOUTH OF STATE SO FORECAST IS DRY
FOR MUCH OF THE EXTENDED.

MONDAY NIGHT THROUGH WEDNESDAY...HAVE TRENDED TOWARDS EC/GEM WITH
THIS PACKAGE WITH SLOWER AND MORE AMPLIFIED SYSTEMS MOVING
THROUGH. WILL DEAL WITH TWO SHORT WAVES MOVING AROUND UPPER TROF.
MAIN ENERGY WITH SHORT WAVES TO GO NORTHEAST OF REGION. AT THE
SURFACE COLD FRONT DROPS THROUGH THE STATE MONDAY NIGHT...A BIT
FASTER THAN PROGGED YESTERDAY. MAIN CHANGE WAS TO DROP BACK ON MAX
TEMPS TUE. FRONT TO GO THROUGH DRY WITH ONLY PARTLY CLOUDY SKIES
EXPECTED. SECOND SHORT WAVE TO BRING REINFORCING SHOT OF COOLER
AIR SOUTH...WITH TEMPS REMAINING BELOW NORM INTO MID WEEK.
QUESTION IS WITH MIN TEMPS AS WINDS GO LIGHT BOTH TUE AND WED
NIGHT. WILL STAY WITH FROSTY CONDITIONS BOTH NIGHTS.

THURSDAY ONWARD...DRY AND WARMER WITH HIGH PRESSURE LINGERING OVER
WESTERN LAKES.
&&

.AVIATION...ISOLATED SHOWERS ACROSS MARINETTE...OCONTO AND DOOR
COUNTIES WILL END WITHIN THE NEXT HOUR OR TWO. OTHERWISE...
LOW LEVEL WIND SHEAR EXPECTED TO DEVELOP LATE TONIGHT...GENERALLY
FROM 240-250 DEGREES AT 35 TO 40 KNOTS. THIS WAS INCLUDED IN THE
18Z TAFS. GUSTY SOUTHWEST WINDS OF 15 TO 25 KNOTS WITH GUSTS OF 30
TO 40 KNOTS CAN BE EXPECTED ACROSS MUCH OF THE REGION. WINDS WILL
GRADUALLY SUBSIDE LATE MONDAY AFTERNOON AND EVENING...THEN SHIFT
TO LIGHT NORTHERLY LATER MONDAY NIGHT.
&&

.MARINE...
GUSTY SOUTHWEST WINDS WILL GRADUALLY DEVELOP LATE TONIGHT AND MONDAY.
SOUTHWEST WINDS TO 30 KNOTS ARE EXPECTED WITH GUSTS TO AROUND 35 KNOTS
CAN BE EXPECTED. A SMALL CRAFT ADVISORY WAS ISSUED WITH THE AFTERNOON
PACKAGE AND MIDNIGHT SHIFT MAY NEED TO UPGRADE TO A GALE WARNING. COULD
BE A FEW GUSTS OVER 35 KNOTS FOR A BRIEF PERIOD OF TIME.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY FROM 11 PM THIS EVENING TO 7 AM CDT MONDAY FOR
WIZ005-010>013-018>021-030-031-035>040-045-048>050-073-074.

&&

ECKBERG/TE
Hazardous weather outlook, Sep 23, 2:46 PM CDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
246 PM CDT SUN SEP 23 2012

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-242000-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
246 PM CDT SUN SEP 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

FROST AND SOME FREEZING TEMPERATURES ARE EXPECTED TONIGHT...MAINLY
AWAY FROM THE LAKE. A FROST ADVISORY IS IN EFFECT FOR ALL OF
CENTRAL AND NORTHEAST WISCONSIN AWAY FROM THE LAKE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-242000-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
246 PM CDT SUN SEP 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

INCREASING SOUTHWEST WINDS ON MONDAY WILL CREATE CONDITIONS
HAZARDOUS TO SMALL CRAFT. GALE FORCE GUSTS ARE POSSIBLE...
ESPECIALLY IN AREAS ADJACENT TO THE NORTHERN PART OF THE DOOR
PENINSULA.

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 23, 2:22 PM CDTFrost AdvisoryGRBBrown, Calumet, Florence, Forest, Kewaunee, Langlade and 15 more17 hr

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.